# SDR 9602169967

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, THE RIGHT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR WAS EXTENDED.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  JACKED AIRCRAFT AND CYCLED GEAR SEVERAL TIMES AND ALL INDICATIONS CHECKED NORMAL.  DISCREPANCY COULD NOT BE DUPLICATED.  CLEANED SWITCHES AS A PRECAUTION AND AIRCRAFT RETURNED TO SERVICE.
